# SDR DHL2007793002

- Difficulty date: December 1, 2007
- Submitted: February 24, 2008
- Operation: Air carrier
- Aircraft: N793DH
- Make and model: Boeing 727247
- Aircraft serial: 21393
- Aircraft time: 66,799 hours, 39,978 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Cracked
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING MID FLAP, CRACKS IN TRAILING EDGE CUT OUT FOR INBOARD AFT FLAP ACTUATION ROD.  CUT OUT DAMAGED SECTION OF LT WING INBOARD MID FLAP 47" LONG AT INBOARD ACTUATOR ROD IAW SRM 51-40-4.  FABRICATED AND INSTALLED NEW SECTION AND SPLICE DOUBLER IAW SRM 51-40-4 AND 57-50-2 FIGURE 5.  DOUBLER IS 7.5" LONG, SECTION IS 47" LONG.  TREATED AND PRIMED PART AND AREA IAW SRM 51-10-2.
